# SDR QXEA200600425

- Difficulty date: January 22, 2006
- Submitted: February 6, 2006
- Operation: Air carrier
- Aircraft: N400QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4030
- Aircraft time: 11,655 hours, 12,374 cycles
- Engine: Pwc PW150A
- System (JASC): 5700 · Wing Structure
- Part: Panel
- Condition: Misdrilled
- Location: Lt Wing
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON LT WING AT OUTER END OF PANEL 522BT THE WING LANDING HAS THE MOST FWD HOLE COUNTERSUNK ON EDGES. MAINTENANCE REPAIRED IAW EA 6-57-429, RD 8/4-57-611 AND NDTM PART 6, 51-00-02.
